# SDR UALA2010091403420

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 65,388 hours, 24,601 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1681 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT STA 1681, STR 29L.   MAJOR REPAIR ACCOMP. IAW EVA 80086 AND EA PD57-53-051 ON NR 228Z0046 AND 228Z0099.
